TRADE UNIONS AND JOB SATISFACTION

MILLER P.W. (1990) TRADE UNIONS AND JOB SATISFACTION. Australian Economic Papers, 29 55: 226-248. doi:10.1111/j.1467-8454.1990.tb00519.x


Author MILLER P.W.
Title TRADE UNIONS AND JOB SATISFACTION
Journal name Australian Economic Papers   Check publisher's open access policy
ISSN 1467-8454
Publication date 1990-01-01
Sub-type Article (original research)
DOI 10.1111/j.1467-8454.1990.tb00519.x
Open Access Status
Volume 29
Issue 55
Start page 226
End page 248
Total pages 23
Subject 2000 Economics, Econometrics and Finance
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 45 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 13:01:07 EST by System User